Mississippi, 2019

Damaging Wind and Strong Wind in Mississippi, April 18, 2019

April 18, 2019 · NWS LIX · 2 events in 2 counties and zones

Deepening low pressure moving from Texas to the Lower Ohio River Valley generated a line of thunderstorms that moved through southern Mississippi and southeast Louisiana during the afternoon hours of the 18th. A wake low developed after the passage of the front, producing several areas of strong winds and minor wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LIX wrote it up.

Deepening low pressure moving from Texas to the Lower Ohio River Valley generated a line of thunderstorms that moved through southern Mississippi and southeast Louisiana during the afternoon hours of the 18th. A wake low developed after the passage of the front, producing several areas of strong winds and minor wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 18, 3:04 AM CST, 9 hours 56 minutes earlier.

Area forecast discussion, Apr 18, 3:04 AM CST, 9 hours 56 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
404 AM CDT Thu Apr 18 2019

.SYNOPSIS...
At 3 am CDT...a 997 mb low was centered over northern Lake
Michigan with a cold front to St. Louis and Wichita Falls. Almost
solid line of thunderstorms from southeast Missouri to near
Texarkana to near Laredo Texas.

Locally, southeast winds in place across the area with much warmer
conditions than last night. Temperatures range from the mid 60s to
lower 70s. Dew points range from near 60 over southwest
Mississippi to the upper 60s along the coastal counties/parishes.

06z VORTEX SE special soundings at LIX/LCH continue to indicate
that modification in the airmass will be necessary before surface
based convection will occur, especially this far east.

&&

.SHORT TERM...

Main forecast issues primarily in the first 18 hours of the
forecast. Potentially pretty significant severe weather/excessive
rainfall/wind issues to deal with.

As noted above, going to need some modification of current
sounding, and we'll see in a few hours how much of that is already
occurring with the 12z routine flight. Upper impulse moving across
west Texas this morning with northern stream shortwave moving
through the lower Missouri River valley. The west Texas shortwave
will be over east Texas by midday and into the lower Ohio River
Valley by midnight tonight, as the Missouri River Valley shortwave
drops southward to near Texarkana at midnight. This will deepen a
1002 mb surface low now in Texas to about 992 mb near Louisville,
KY by midnight tonight. This will serve to enhance the ongoing
convection over the eastern half of Texas as it moves eastward.
Short term guidance indicates that precipitation should remain
fairly isolated through the morning hours before a line of
convection reaches the Atchafalaya River Basin around 18z. The
line will progress eastward across the CWA before exiting into
Alabama in the 03-06z Friday time frame. While main convective
threat will be a QLCS, airmass will certainly be ripe for some
supercellular development in advance of the line. NAM BUFR
soundings are quite concerning. For example, McComb late afternoon
soundings show CAPE values in the 1500-2000 range with 0-1km
helicity values near 500, 0-3km values near 600, 0-6km shear of 70
knots and precipitable water values upwards of 2 inches. While GFS
BUFR sounding values aren't quite as robust, still enough there to
not have us back off of earlier forecast.

All modes of severe weather possible, if not likely. Entire area
outlooked for Enhanced Risk of severe weather and Slight Risk of
Excessive rainfall. Widespread rainfall amounts near 2 inches
indicated west of the Pearl River from the Interstate 12 corridor
northward, and have expanded the Flash Flood Watch westward to the
Atchafalaya River, including just about all of the Baton Rouge
Metro Area, and held on to it until 03z Friday. May eventually
need to include the Mississippi coastal counties, but right now,
system looks progressive enough that threat may be a little lower
there as FF guidance is somewhat higher over those counties. 35

Winds will ramp up over the land areas today as the sfc low deepens
and move across the Lower MS Valley. As the sfc low deepens
(possibly in the mid 990s) we will see a difference of 6-8mb from
the northwest to southeast across the CWA this afternoon with
pressure falls on the order of 6-8mb in 6 hrs. This will lead to a
very tight pressure gradient causing winds to ramp up around midday.
Combine that with a developing LL jet as h925 winds increase to 40-
50kts and we could easily see numerous gusts of 35 to 45 mph
possibly even topping out around 50 mph in a few locations much like
this past Saturday. This could lead to some light tree and power
line damage once again outside of any thunderstorm activity. With
that we have now added a wind advisory to the entire outlook
area from 17z through 3z this evening. /CAB/

Winds will enhance tide levels today, but we are in the neap tide
portion of the cycle, so it appears we may escape coastal flooding
issues in the normally prone locations.

Once the convective/heavy rain/wind threats move eastward tonight,
we'll still have to deal with the upper low moving across the area
on Friday. A good bit of cloud cover can be expected with the
upper low. There are some indications that airmass may be unstable
enough for some low topped convection Friday afternoon that could
produce some rather low topped convection over the northeast
corner of our CWA that could produce small hail, even if it
doesn't produce lightning. Any of this convection would dissipate
after sunset.

Beyond Friday afternoon, dry weather through the weekend, with
rather cool mornings expected Saturday and Sunday. Temperatures
trended toward a GFS/ECMWF blend. 35

&&

.LONG TERM...

Early next week expect dry conditions. Model differences start
creeping in at midweek with southern storm shortwaves. For now,
have kept blended solutions with small PoPs in the forecast at
midweek. Temperatures near to somewhat above normal for late
April, and a blended approach was taken. 35

&&

.AVIATION...

Low ceilings ranging from 1000 to 1500 feet have begun to develop
over the past couple of hours due to the formation of an elevated
temperature inversion. These MVFR ceilings should persist through
around 15z. Winds should also gradually increase overnight with
south winds of 10 to 15 knots expected by the morning hours. After
18z, a band of convection should begin to impact the terminals,
and have a prevailing IFR visibilities and a mention of VCTS in
the forecast between 18z and 02z tomorrow. Timing and eventual
tempo groups reflecting the highest convective risk will likely be
added with the 12z package. Winds will also turn very strong
after 18z tomorrow with south winds of 20 to 30 knots and higher
gusts expected. Low level wind shear issues may arise at some of
the terminals in the late afternoon and early evening hours, and
this is reflected in the forecast. The convective threat should
diminish after 03z tomorrow, but IFR and MVFR ceilings could
linger through the end of the TAF period. 32

&&

.MARINE...

With a sfc low expected to deepen considerably and track across
the Lower MS Valley winds will greatly increase through the day
today. We will see a pressure difference of 5-6mb across the
coastal waters this afternoon. With that onshore flow will pick up
in high end adv criteria with occasional to numerous gale force
gusts beginning around midday across the western waters and
working east through the afternoon. With that we have upgraded
some of the advisory to a gale warning. Winds may slack off a tad
as the front moves into and through the coastal waters overnight
tonight however winds will quickly ramp back up out of the
northwest with gale force gusts anticipated again. Strong cold air
advection and rapidly rising sfc pressure could lead to winds
being rather high and we may be underestimating the winds from
9-15z Friday. Winds will slowly ease through the day and night
Friday however, they will still be in small craft advisory range
till at least sunrise Saturday. High pressure will work east
across the Gulf this weekend and by Sunday afternoon onshore flow
will have returned. /CAB/

&&

.DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warning
            Enhanced Risk Severe
            Slight Risk Excessive Rainfall(Flash Flood watch issued)
            Gale Warning and Wind Advisory

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rain; direct tropical threats; Events of National
         Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  50  64  41 / 100  50  30   0
BTR  77  53  66  45 / 100  20  10   0
ASD  79  54  68  44 / 100  50  10   0
MSY  79  57  68  49 / 100  50  10   0
GPT  76  55  66  47 /  90  60  20   0
PQL  79  56  68  44 / 100  70  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon today to 10 PM CDT this evening for
     LAZ034>037-039-040-046>050-056>072.

     Flash Flood Watch through this evening for LAZ034>037-039-040-
     047-048-050-071-072.

GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
     GMZ552-572.

     Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
     GMZ552-572.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ550-
     570.

     Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
     for GMZ550-570.

     Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
     for GMZ550-570.

     Gale Warning from 4 AM to 10 AM CDT Friday for GMZ550-570.

     Gale Warning from 7 PM this evening to 10 AM CDT Friday for
     GMZ532-536-538-555-557-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
     for GMZ530-534.

     Gale Warning from 1 AM to 10 AM CDT Friday for GMZ530-534.

MS...Wind Advisory from noon today to 10 PM CDT this evening for
     MSZ068>071-077-080>082.

     Flash Flood Watch through this evening for MSZ068>071.

GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
     GMZ572.

     Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
     GMZ572.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ570.

     Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
     for GMZ570.

     Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
     for GMZ570.

     Gale Warning from 4 AM to 10 AM CDT Friday for GMZ570.

     Gale Warning from 7 PM this evening to 10 AM CDT Friday for
     GMZ536-538-555-557-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
     for GMZ534.

     Gale Warning from 1 AM to 10 AM CDT Friday for GMZ534.

&&
Hazardous weather outlook, Apr 18, 9:45 AM CST, 3 hours 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service New Orleans LA
1045 AM CDT Thu Apr 18 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-190345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1045 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Tornado Watch is in effect for areas west of I-55 corridor to
Destrahan to Port Fourchon until 7 pm CDT. Additional watches will
likely be issued later today.

Severe thunderstorms are expected today into mid-evening hours.
Damaging wind gusts, tornadoes - some strong, torrential rainfall
and large hail will be possible.

In addition to the severe weather threat there is a Moderate Risk
for excessive rainfall across portions of southwest Mississippi
and a few of the adjacent Louisiana parishes. The remainder of the
outlook area is under a Slight Risk for excessive rainfall today.
Widespread rainfall amounts should be from 1 to 3 inches with
isolated higher amounts which could fall in short time. A Flash
Flood Watch is now in effect for portions of the area.

Gale Warnings and small craft advisories are in effect today and
tonight for the coastal waters initially for strong onshore flow
ahead of the cold front, then strong offshore flow after the
frontal passage.

A wind advisory is also in effect later today and into the
evening hours for the entire outlook area. Strong winds of 20 to
25 mph with gusts up to 45 mph are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small craft advisories will remain in effect Friday morning
through Saturday morning for the coastal waters.

.SPOTTER INFORMATION STATEMENT...

Spotter and amateur radio activation is requested for today.
Promptly report any storm damage and storm related information to
the National Weather Service office in Slidell.

24/RR

In the hours before

Special weather statement, Apr 18, 12:02 PM CST, 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
102 PM CDT Thu Apr 18 2019

LAZ057>060-181830-
St. Charles-St. John The Baptist-Upper Lafourche-St. James-
102 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ST. JAMES...WEST CENTRAL ST. CHARLES AND NORTH
CENTRAL LAFOURCHE PARISHES...

At 101 PM CDT, a strong thunderstorm was located near South Vacherie,
or 12 miles southwest of Hahnville, moving northeast at 65 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hahnville, Gramercy, Lutcher, Killona, Paradis, Edgard, South
Vacherie, North Vacherie, Boutte, Wallace, Taft, Garyville, Chackbay,
Luling, Des Allemands and Bayou Gauche.

LAT...LON 2977 9057 2990 9082 3010 9069 2993 9035
TIME...MOT...LOC 1801Z 214DEG 56KT 2990 9060

MSW/SO
Special weather statement, Apr 18, 12:04 PM CST, 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
104 PM CDT Thu Apr 18 2019

LAZ036-037-048-050-181830-
Livingston-St. Helena-East Feliciana-East Baton Rouge-
104 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ST. HELENA...
NORTHWESTERN LIVINGSTON...EASTERN EAST FELICIANA AND NORTHEASTERN
EAST BATON ROUGE PARISHES...

At 104 PM CDT, a strong thunderstorm was located over Pride, or 8
miles east of Zachary, moving northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Zachary, Clinton, Greensburg, Slaughter, Pride, Felps, Darlington and
Greenwell Spring.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3085 9067 3056 9098 3066 9115 3100 9094
      3100 9091
TIME...MOT...LOC 1804Z 215DEG 27KT 3067 9102
Special weather statement, Apr 18, 12:13 PM CST, 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
113 PM CDT Thu Apr 18 2019

LAZ058-060-181845-
St. Charles-St. John The Baptist-
113 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. JOHN THE BAPTIST AND
NORTHWESTERN ST. CHARLES PARISHES...

At 113 PM CDT, a strong thunderstorm was located over Killona, or
near Laplace, moving northeast at 60 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Norco, Montz, Edgard, Taft, New
Sarpy, Wallace and Garyville.

LAT...LON 3002 9063 3017 9053 3017 9050 3019 9046
      3017 9043 3012 9043 3009 9041 3006 9037
      3005 9032 2991 9047
TIME...MOT...LOC 1813Z 219DEG 51KT 3003 9049

MSW/SO
Special weather statement, Apr 18, 12:34 PM CST, 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
134 PM CDT Thu Apr 18 2019

LAZ040-072-181900-
Southern Tangipahoa-St. Tammany-
134 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY AND
SOUTHEASTERN TANGIPAHOA PARISHES...

At 134 PM CDT, a strong thunderstorm was located 11 miles southwest
of Madisonville, or 16 miles southeast of Hammond, moving northeast
at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Covington, Abita Springs, Madisonville and Folsom.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.

LAT...LON 3069 9014 3056 8991 3037 9010 3039 9021
      3034 9028 3030 9032 3030 9035 3028 9037
      3028 9039 3030 9043 3033 9043 3070 9018
TIME...MOT...LOC 1834Z 214DEG 40KT 3029 9032
Special weather statement, Apr 18, 12:36 PM CST, 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
136 PM CDT Thu Apr 18 2019

LAZ059>061-181900-
St. Charles-Upper Lafourche-Upper Jefferson-
136 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT ST. CHARLES AND NORTHWESTERN
JEFFERSON PARISHES...

At 136 PM CDT, a strong thunderstorm was located over St. Rose, or
near Metairie, moving northeast at 65 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hahnville, Metairie, Norco, Paradis, Des Allemands, Luling, River
Ridge, Boutte, Ama, Bayou Gauche, Destrehan, Waggaman, Taft, New
Sarpy, St. Rose, Montz, Killona and New Orleans Armstrong Airport.

LAT...LON 2986 9055 3007 9042 3008 9041 3006 9037
      3005 9026 3003 9021 3002 9020 2972 9027
TIME...MOT...LOC 1836Z 213DEG 57KT 2997 9028

MSW/SO
Special weather statement, Apr 18, 12:59 PM CST, 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
159 PM CDT Thu Apr 18 2019

LAZ039-040-MSZ077-181945-
Washington-St. Tammany-Pearl River-
159 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY...
EASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND PEARL RIVER
COUNTIES...

At 158 PM CDT, a strong thunderstorm was located near Abita Springs,
or near Covington, moving northeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bogalusa, Covington, Poplarville, Abita Springs, Varnado, Sun, Bush,
Enon, Crossroads, Mcneil and Angie.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3082 8935 3039 9000 3052 9022 3100 8992
      3100 8963
TIME...MOT...LOC 1858Z 218DEG 43KT 3055 9003

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 strong wind. Local standard time, as filed.

Thunderstorm Wind, Amite

When
April 18, 1:00 PM CST
Where
Amite County, 0.38 mi SSE of Gillisburg
Measured
52 kt (60 mph) estimated gust
Deaths
0 direct, 1 indirect
Reported by
Emergency Manager
Coordinates
31.025, -90.667

A large oak tree was blown down on Bean Road near Mississippi Highway 568. A truck later ran into the downed tree, fatally injuring the truck driver. Event time is an estimate of when the tree was blown down based on radar data. Time of accident is unknown at this time. Fatality will be classified as indirect.

Strong Wind, Harrison

When
April 18, 5:15 PM CST to 7:00 PM CST
Where
Harrison forecast zone
Measured
48 kt (55 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager

Strong winds in the wake of a line of thunderstorms produced numerous reports of trees and power lines blown down in the Gulfport, Biloxi, Saucier and Pass Christian areas between 615 pm and 800 pm CDT. No injuries were reported.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Amite2019-04-1825MaleVehicle/Towed TrailerIndirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2019Every state in 2019This day in weather historyWarnings in Mississippi, April 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 809658, 809659.